# SDR P5CA9600559

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: BACR15BA6AD10
- Condition: Missing
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISSING FASTENER AT FSSI 950 COMMON TO WING FRONT SPAR CHORD.  RIVET REPLACED PER BAC SRM 51-30-02.
